| Model Number |
1845000 |
| Medical Device Problem Code |
Overheating of Device (1437)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/30/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Continuation of d10: section d information references the main component of the system.Other relevant device(s) are: product description: attachment (b)(4) indigo otol angled, product id: 1845020, serial #: (b)(6), udi#: (b)(4).H6: product id: 1845020, serial #: (b)(6), fdr c20, img g04130 and fdc d16 codes.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that during pre-op, the handpiece heats up without accessories and load.The overheating was observed in less than 1 minute.The backup cold instruments was used to complete the procedure.The device was run at 52k rpm in standard mode.The irrigation was used during the procedure.The attachment bearing was damaged.There was no patient involvement.
Additional Manufacturer Narrative
H3:it was found in the analysis that the incoming/pre-repair temperature test was performed t ambient= 75f.After 1 minute at 60k rpm's: front= 96f, middle= 85f.After 5 minutes at 60k rpm's: front= 157f, middle= 132f and collet 197f.The connector was cracked.The motor was running rough; the bearings were worn.The collet was corroded.Based on the temperature reading, it has been determined that this event does not meet the criteria for regulatory reporting.The temperature recorded was below 118f, which is within the acceptable range and therefore not reportable.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Additional information received that there was damaged bearing of attachment, there was no patient involvement.